# SDR EE4Y2024090220810

- Difficulty date: September 2, 2024
- Submitted: September 2, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N273NV
- Make and model: Airbus A320-214
- Aircraft serial: 3076
- Aircraft time: 38,011 hours, 25,809 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Zone 300
- Component: Rudder, Airbus
- Component part number: D5547102100200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AS PER ALLEGIANT WORK CARD 554003-01-1-001, EMPENNAGE RUDDER RH SIDE PANEL WITH DELAMINATION AROUND TRAILING EDGE FASTENER # 12.PERFORMED PERMANENT REPAIR CAT A AT RUDDER SHELL SKIN PANEL RH T/E FASTENER 12 (ZONE W) IAW A320 SRM 55-41-13-283-016 ADL PARAG 2.A(2) TABLE 4, FIG 002 AND A320 SRM 55-41-13-300-025 PARAG 2A. THE REPAIR WAS DOCUMENTED UNDER COOPESA JOB A1P213 ITEM 3-52
